# SDR FDEA202405050579

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300*
- Aircraft serial: 777
- Aircraft time: 36,900 hours, 20,470 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTER FLAP OUTBOARD AREA 1EA STATIC DISCHARGER BASE CORRODED COMPLIED WITH EA 6-5750-T0379031 P1 REPAIRED THE RH WING O/B FLAP OUTER T/E CORRODED   UPPER SKIN. TITLE: WINGS - FLIGHT SURFACES - RH O/B FLAP, OUTER TRAILING EDGE, UPPER   SKIN CORROSION UNDERNEATH STATIC DISCHARGER - TRIMOUT/DOUBLER REPAIR. THIS IS A CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57504961 FOR WORK DETAIL.
